# SDR DALA2016110108086

- Difficulty date: October 24, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 76,310 hours, 9,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON THE P40 PANEL BROKEN.  REINSTALLED SPRINGS ON EMERGENCY SWITCH GUARD AS REQUIRED.
